MAUDE Adverse Event Report: ZIMMER BIOMET, INC. Z1 STD COL CMTLESS SZ 6; PROSTHESIS, HIP

ZIMMER BIOMET, INC. Z1 STD COL CMTLESS SZ 6; PROSTHESIS, HIP
Catalog Number 611201060
Medical Device Problem Code Positioning Problem (3009)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the final stem implantation perched a couple millimeters.The surgeon noted that the pps coating is thick and needs to be reduced to allow accurate 1:1 broach to stem.No additional information available for the reported event.
 
Additional Manufacturer Narrative
(b)(4).D10: biolox delta hd 12/14 36x+3.5.Item: 00-8775-036-03.Lot: 3235665.36mm i.D.Size f neutral liner.Item: 30103606.Lot: 67352087.G7 pps ltd acet shell 54f.Item: 010000664.Lot: j7777524.Pr z1 st/g7 cp/ve ln/cer hd.Item: 98-0005-003-04.Lot: unknown.H6: proposed component code: mechanical (g04) ¿ stem the customer has indicated that the product remains implanted.Once the investigation has been completed, a supplemental mdr will be submitted.
 
Event or Problem Description
No additional information available for the reported event.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: g3; h2; h3; h6.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing.Radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: the images show a small gap between the calcar and collar of the femoral stem which would coincide with surgeon report of a perched stem.It is not possible to determine if the pps coating is the cause from these images-per the literature, perfect calcar-collar contact is achieved in less than 50% of collared stems and there are several possible causes for improper collar-calcar contact including (but not limited to) low femoral osteotomy or rotation of the component in relation to the final broach.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor trends.

Brand Name
Z1 STD COL CMTLESS SZ 6
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23292732
Report Number0001822565-2025-03738
Device Sequence Number17365731
Product Code LZO
UDI-Device Identifier00887868575518
UDI-Public(01)00887868575518(17)300327(10)ZB2500689
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K233476
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number611201060
Device Lot NumberZB2500689
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/22/2025
Supplement Date Received by Manufacturer01/26/2026
Initial Report FDA Received Date10/15/2025
Supplement Report FDA Received Date01/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Patient SexMale